# SDR UPS08851759

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HAD DENT WITH CREASE JUST OUTBD OF BAYONET FITTING     DENT MEASURES 1.25 LENGTH BY .750 WIDE AND .150 DEEP. CON'T ON ECA FORM 011317: FABRICATED DOUBLER.  COLD WORKED AREA TO PROPER LIMITS OF .0 08 IAW UPS EO DC8-5310-28745-A, APPX PARA 3.  ACCOMPLISHED ADDITIONAL HFEC AFTER REWORK OF AREA-REF NDTSPM 06-10-0.  NO CRACKS DETECTED IN WEB ANGLE OR INTERNAL ANGLE ALODINE AND PRIMED AREA, COMPLETED INSTALLATION.
